Paper “Primitive subgroups and PST-groups” to appear in Bull. Aust. Math. Soc.

The following paper has been accepted for publication. We will inform about the publication details.

El siguiente artículo ha sido aceptado para su publicación. Informaremos sobre los detalles bibliográficos.

El següent article ha sigut acceptat per a la seua publicació. N’informarem sobre els detalls bibliogràfics.

A. Ballester-Bolinches, J. C. Beidleman, R. Esteban-Romero

Primitive groups and PST-groups

Bull. Aust. Math. Soc.

http://dx.doi.org/10.1017/S0004972713000592

Abstract

All groups considered in this paper are finite. A subgroup H of a group G is called a primitive subgroup if it is a proper subgroup in the intersection of all subgroups of G containing H as a proper subgroup. He et al. [‘A note on primitive subgroups of finite groups’, Commun. Korean Math. Soc. 28(1) (2013), 55–62] proved that every primitive subgroup of G has index a power of a prime if and only if G/Φ(G) is a solvable PST-group. Let X denote the class of groups G all of whose primitive subgroups have prime power index. It is established here that a group G is a solvable PST-group if and only if every subgroup of G is an X-group.

2010 Mathematics subject classification: primary 20D10; secondary 20D15, 20D20

Keywords and phrases: finite groups, primitive subgroups, solvable PST-groups, T0-groups

http://permut.blogs.uv.es/2013/07/25/paper-primitive-groups-and-pst-groups-to-appear-in-bull-aust-math-soc/

Paper “On a class of generalised Schmidt groups”

The paper

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

will be published in Annali di Matematica Pura ed Applicata. It is available through

http://dx.doi.org/10.1007/s10231-013-0365-3
(see abstract below). We will inform about the publication details.

El artículo

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

será publicado en Annali di Matematica Pura ed Applicata. Está disponible en

http://dx.doi.org/10.1007/s10231-013-0365-3
(véase resumen más abajo). Informaremos sobre los detalles de su publicación.

L’article

A. Ballester-Bolinches, R. Esteban-Romero, Qinhui Jiang, Xianhua Li

On a class of generalised Schmidt groups

serà publicat en Annali di Matematica Pura ed Applicata. Està disponible en

http://dx.doi.org/10.1007/s10231-013-0365-3

(vegeu resum més avall). Informarem sobre els detalls de la seua publicació.

Abstract: In this paper families of non-nilpotent subgroups covering the non-nilpotent part
of a finite group are considered. An A_5-free group possessing one of these families is soluble, and soluble groups with this property have Fitting length at most three. A bound on the number of primes dividing the order of the group is also obtained.

Keywords:  Finite groups · Nilpotent groups · Maximal subgroups
Mathematics Subject Classification (2010):  20D05 · 20D10 · 20F16

http://permut.blogs.uv.es/2013/07/23/paper-on-a-class-of-generalised-schmdit-groups/